# SDR CA140119003

- Difficulty date: January 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE TAXIING, ONE ENGINE EXPERIENCED UNCOMMANDED INCREASE IN THRUST FOR 30-40 SECONDS THEN RETURNED TO ORIGINAL SETTING. THE ACFT WAS RETURNED TO GATE FOR TROUBLESHOOTING.
